Log in with social account

  • New
Panadol Night Product

Panadol Night

EGP130.00

Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.

Panadol Night provides night time relief when when you have pain such as:

  • Headache
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Period pain

It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

Panadol Night relieves night time pain so you can have a good night sleep.

Quantity

  • Security policy Security policy
  • Delivery policy Delivery policy
  • Return policy Return policy
  • Privacy Policy Privacy Policy

Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.

Panadol Night provides night time relief when when you have pain such as:

  • Headache
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Period pain

It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

Panadol Night relieves night time pain so you can have a good night sleep.

Active ingredients:

• Paracetamol 500mg
• Diphenhydramine hydrochloride 25mg

Dosage

Age

12-Adult

Tablets

2 tablets 20 minutes before bed

How Often

2 tablets before bed time, do not take more than 10 consecutive nights.


Specific References

related products